# SDR MWEA97320

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Cracked
- Location: Bs 708
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, 8 IN BELOW MLG DOOR ACTU UP ATTACH POINT IN KEEL BEAM WEB FS 708 CRACKED IN KEEL.  MAINT REPAIRED IAW DAC TELEX SVC-MSP-0317/RMK 13 MAR 97.
